MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT
Model Number 3122-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Muscular Rigidity (1968); Pain (1994); No Code Available (3191); Joint Laxity (4526)
Date of Event 02/16/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revised due to ligamentous instability.(b)(6) 2013 primary operative notes indicate the patient received a left total knee replacement due to left knee degenerative joint disease.This procedure was completed without complication noted by the surgeon.(b)(6) 2014 procedure notes indicate the patient received a left knee manipulation under anesthesia due to left knee arthrofibrosis.(b)(6) 2014 office notes indicate the patient is status post-manipulation under anesthesia of left total knee.States his knee is now doing well with some upper quad-muscle pain.At this time labs were drawn and infection was ruled out.(b)(6) 2014 office notes indicate the patient reports feelings of continued stiffness and pain anteriorly.(b)(6) 2014 office notes reveal the patients pain is suspected to be due to ligamentous instability.(b)(6) 2015 revision notes indicate the patient received a revision left total knee arthroplasty due to failed left total knee replacement.Indications reveal the patient was experiencing pain secondary to ligamentous instability, he presented for elective revision surgery.This procedure was completed without complication noted by the surgeon.Please note, a competitor total knee was implanted at this revision.Updated 9-21-2017.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET MV 20G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
MDR Report Key9491740
Report Number1818910-2019-123955
Device Sequence Number1878581
Product Code LOD
UDI-Device Identifier10603295168362
UDI-Public10603295168362
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number3122-020
Device Catalogue Number3122020
Device Lot Number3607806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR